Alert archive / New York / Gale Warnings in 2020

Gale Warning 23, NWS New York, NY

November 14, 2020

NWS New York, NY issued this gale warning at Nov 14, 2020, 3:39 PM EST. It took effect at Nov 15, 2020, 10:00 AM EST. It was in force for 20 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 14, 2020, 3:39 PM EST (20:39 UTC)
In effect from
Nov 15, 2020, 10:00 AM EST
Expired
Nov 16, 2020, 5:44 AM EST
In force
20 hr
Issued by
NWS New York, NY

The text

As transmitted.

258 
WHUS71 KOKX 142039
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Upton NY
339 PM EST Sat Nov 14 2020

ANZ350-150930-
/O.CAN.KOKX.SC.Y.0102.000000T0000Z-201114T2300Z/
/O.UPG.KOKX.GL.A.0018.201115T1500Z-201116T1100Z/
/O.NEW.KOKX.GL.W.0023.201115T1500Z-201116T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
339 PM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 6 AM EST MONDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

* WHAT...South winds 25 to 35 kt with gusts up to 45 kt and seas 
  8 to 13 ft expected.

* WHERE...Moriches Inlet NY to Montauk Point NY out 20 nm.

* WHEN...From 10 AM Sunday to 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ353-355-150930-
/O.UPG.KOKX.GL.A.0018.201115T1500Z-201116T1100Z/
/O.NEW.KOKX.GL.W.0023.201115T1500Z-201116T1100Z/
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
339 PM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 6 AM EST MONDAY...

* WHAT...Southwest winds 25 to 35 kt with gusts up to 45 kt and 
  seas 7 to 12 ft expected.

* WHERE...Fire Island Inlet NY to Moriches Inlet NY out 20 nm 
  and Sandy Hook NJ to Fire Island Inlet NY out 20 nm.

* WHEN...From 10 AM Sunday to 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ330-335-338-340-345-150930-
/O.UPG.KOKX.GL.A.0018.201115T1500Z-201116T0600Z/
/O.NEW.KOKX.GL.W.0023.201115T1500Z-201116T0600Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
339 PM EST Sat Nov 14 2020

...GALE WARNING IN EFFECT FROM 10 AM SUNDAY TO 1 AM EST MONDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt and seas 
  3 to 5 ft expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From 10 AM Sunday to 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
5 follow-up statements
277 
WHUS71 KOKX 150831
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Upton NY
331 AM EST Sun Nov 15 2020

ANZ350-353-355-152200-
/O.CON.KOKX.GL.W.0023.201115T1500Z-201116T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
331 AM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 6 AM
EST MONDAY...

* WHAT...South winds 25 to 35 kt with gusts up to 40 kt and seas 
  8 to 13 ft expected.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...From 10 AM this morning to 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ330-335-338-340-345-152200-
/O.CON.KOKX.GL.W.0023.201115T1500Z-201116T0600Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
331 AM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 1 AM
EST MONDAY...

* WHAT...South winds 20 to 30 kt with gusts up to 40 kt. Seas on
  Long Island Sound 3 to 5 ft expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...From 10 AM this morning to 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
948 
WHUS71 KOKX 152021
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Upton NY
321 PM EST Sun Nov 15 2020

ANZ350-353-355-160600-
/O.CON.KOKX.GL.W.0023.000000T0000Z-201116T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
321 PM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST MONDAY...

* WHAT...Southeast winds 25 to 35 kt with gusts up to 40 kt this
  evening. West winds 20 to 25 kt with gusts up to 40 kt after
  midnight. Seas 7 to 12 ft.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...Until 6 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ330-335-338-340-345-160600-
/O.CON.KOKX.GL.W.0023.000000T0000Z-201116T0600Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
321 PM EST Sun Nov 15 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM EST MONDAY...

* WHAT...South winds becoming west tonight 20 to 30 kt with gusts
  up to 40 kt. Seas 3 to 5 ft on Long Island Sound. 

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 1 AM EST Monday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
815 
WHUS71 KOKX 160552
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Upton NY
1252 AM EST Mon Nov 16 2020

ANZ330-335-338-340-345-161100-
/O.EXT.KOKX.GL.W.0023.000000T0000Z-201116T1100Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
1252 AM EST Mon Nov 16 2020

...GALE WARNING NOW IN EFFECT UNTIL 6 AM EST EARLY THIS MORNING...

* WHAT...West winds 15 to 25 kt with gusts up to 35 kt.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

ANZ350-353-355-161100-
/O.CON.KOKX.GL.W.0023.000000T0000Z-201116T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
1252 AM EST Mon Nov 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 20 to 30 kt with gusts up to 35 kt and seas 
  7 to 11 ft.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
721 
WHUS71 KOKX 160859
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Upton NY
359 AM EST Mon Nov 16 2020

ANZ330-335-338-340-345-162100-
/O.CAN.KOKX.GL.W.0023.000000T0000Z-201116T1100Z/
/O.NEW.KOKX.SC.Y.0103.201116T0900Z-201117T0000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
359 AM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 20 kt with gusts up to 30 kt expected.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ350-353-355-161100-
/O.CON.KOKX.GL.W.0023.000000T0000Z-201116T1100Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
359 AM EST Mon Nov 16 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM EST EARLY THIS
MORNING...

* WHAT...West winds 20 to 25 kt with gusts up to 35 kt and seas 
  7 to 9 ft.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...Until 6 AM EST early this morning.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx
163 
WHUS71 KOKX 161044
MWWOKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Upton NY
544 AM EST Mon Nov 16 2020

ANZ350-353-355-161845-
/O.CAN.KOKX.GL.W.0023.000000T0000Z-201116T1100Z/
/O.EXB.KOKX.SC.Y.0103.000000T0000Z-201117T1000Z/
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
544 AM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EST TUESDAY...
...GALE WARNING IS CANCELLED...

* WHAT...West winds 15 to 25 kt with gusts up to 30 kt and seas 6
  to 9 ft.

* WHERE...The ocean waters south of Long Island out 20 nm.

* WHEN...Until 5 AM EST Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ330-335-338-340-345-161845-
/O.CON.KOKX.SC.Y.0103.000000T0000Z-201117T0000Z/
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
544 AM EST Mon Nov 16 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WHAT...West winds 10 to 20 kt with gusts up to 30 kt.

* WHERE...The Long Island Sound, New York Harbor, Peconic and 
  Gardiners Bays, and South Shore Bays from Jones Inlet through 
  Shinnecock Bay.

* WHEN...Until 7 PM EST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

For more information from the National Weather Service visit
http://weather.gov/okx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this gale warning went out at Nov 14, 12:33 PM EST, 3 hours 6 minutes earlier.

Area forecast discussion, Nov 14, 12:33 PM EST, 3 hours 6 minutes before
Area Forecast Discussion
National Weather Service New York NY
1233 PM EST Sat Nov 14 2020

.SYNOPSIS...
High pressure builds over the region today and moves offshore
tonight. A cold front approaches Sunday and moves through during
the evening. A reinforcing cold front will then follow on
Tuesday, followed by high pressure for the second half of the
week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Forecast on track this afternoon.

An amplifying ridge builds toward eastern Canada and the
northeast through today, while surface high pressure becomes
centered across the forecast area. The ridge axis passes to the
east by 12Z Sunday. Temperatures will be near seasonal levels
today and tonight. Some high thin cloudiness will be moving into
the area late tonight with the ridge axis moving east. With
clear to near clear skies, light to calm winds, temperatures
falling below freezing inland, patchy to areas of frost will be
likely once again tonight.

&&

.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
The ridge axis will be moving offshore Sunday with a deep
trough approaching and becoming negatively tilted across the
Great Lakes and Ohio Valley region. A strong vort max will
moving through the base of the trough by late Sunday into Sunday
evening. The accompanying surface low moves through southern
Canada, and brings a cold front into the region by late in the
day Sunday. With the negatively tilted trough and guidance
continuing to indicate a slower progression of the cold front,
have remained nearly consistent with the timing of the front and
precipitation through this evening.

A strong low level jet, up to 70 kt, will be moving into the
waters south of Long Island and into the coastal region late in
the afternoon. Also surface winds will be increasing as the cold
front near the region. Most unstable cape will be increasing
somewhat and with strong forcing CAMS are indicating a narrow
line of convection just ahead of the front. Moderate to heavy
showers, possibly accompanied by thunder will bring these higher
winds to the surface. Added slight chance for thunder late
afternoon into the early evening. Gusts may briefly approach
wind advisory criteria, near 45 mph, in the vicinity of the
strong low level jet, mainly along the coast of southwestern and
eastern Suffolk county. With the brief nature of the gusts and
timing uncertainty will not issue a wind advisory at this time.
Gusty winds behind the cold front will remain strong, but also
below advisory levels.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
A cold front moves through the area late Sunday afternoon into
evening marking the start of a week that will be mainly dry,
but unseasonably cold. The core of the cold air will arrive
Tuesday night into Wednesday. Tuesday through Thursday will
feature highs 10 to 15 degrees below normal and lows about 10
degrees below. Much of the NYC metro will likely see its first
freeze.

A stronger shot of cold air will move across the area Tuesday
as another piece of jet energy dives SE from the Great Lakes.

Heights then build toward the end of the week with a gradual
warmup.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
High pressure builds over the terminals through tonight. The
high moves offshore Sunday as a strong cold front approaches
from the west.

NW winds 10-15kt through this afternoon. Gusts up to 20 kt
possible through 21z. Winds diminish after sunset and become
light and/or variable overnight. S-SE winds increase Sunday
morning, generally 10-15 kt, but gusts 20-25 kt possible along
the immediate coast at JFK, LGA, and ISP. Stronger S-SW winds
are likely Sunday afternoon with LLWS.

VFR through Sunday morning with MVFR developing Sunday
afternoon.

 ...NY Metro (KEWR/KLGA/KJFK/KTEB) TAF Uncertainty...

Gusts may end up occasional this afternoon.

.OUTLOOK FOR 18Z SUNDAY THROUGH THURSDAY...
.Sunday Afternoon...Chance of afternoon showers with MVFR
conditions. SE winds 15-20G25-35kt in the afternoon, highest
along the immediate coast. Potential for some gusts to 40 kt
late.
.Sunday night...Showers likely with possible TSRA. SW winds
15-25G25-35kt with possible peak gusts 45 kt near immediate
coast early. Winds shift to the W overnight G25-35kt.
.Monday...VFR. W winds G25-30kt.
.Tuesday and Wednesday...VFR. W winds G20-25kt.
.Thursday...VFR.

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

&&

.MARINE...
Small craft advisories remain on the ocean waters through this
afternoon east of Fire Island Inlet. Sub SCA conditions are
expected on the ocean waters tonight. No advisories are posted
for the non ocean waters today or tonight.

South winds will increase Sunday ahead of a cold front and there
is the potential for gale force gusts developing across all the
forecast waters. While an inversion will be in place showers
moving across the waters may bring down higher winds. Also
behind the cold front westerly winds on the ocean waters may
also gust to gale force. A gale watch has been issued for all
the waters late Sunday morning, extending to after midnight
Sunday night on the non ocean waters and through Sunday night on
the ocean waters.

A prolonged period of SCA conditions is forecast on the waters
into the middle of next week due to cold advection and W/NW
winds.

&&

.HYDROLOGY...
One half to three quarters of an inch of precipitation is
possible Sunday afternoon and Sunday evening. Locally higher
amounts are possible. Minor nuisance flooding will be a
possibility with brief moderate to heavy rainfall late Sunday
afternoon into the early evening.

&&

.TIDES/COASTAL FLOODING...
Localized minor coastal flooding is possible again with Sunday
mornings high tide. A coastal flood statement remains in effect
across the south shore back bays of Queens and Nassau, but will
need to monitor trends for the potential of adding Brooklyn and
Staten Island to the statement.

If a southerly flow strengthens a bit quicker ahead of an
approaching frontal system Sunday morning, a coastal flood
advisory may be issued for the south shore bays.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...Gale Watch from Sunday morning through late Sunday night for
     ANZ330-335-338-340-345.
     Gale Watch from Sunday morning through late Sunday night for
     ANZ350-353-355.
     Small Craft Advisory until 6 PM EST this evening for ANZ350-
     353.

&&

SYNOPSIS...MET
NEAR TERM...JE/MET
SHORT TERM...MET
LONG TERM...MET/DW
AVIATION...DS
MARINE...MET
HYDROLOGY...MET
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Nov 14, 3:38 AM EST, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service New York NY
338 AM EST Sat Nov 14 2020

CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-151100-
Northern Fairfield-Northern New Haven-Northern Middlesex-
Northern New London-Southern Fairfield-Southern New Haven-
Southern Middlesex-Southern New London-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northwestern Suffolk-
Northeastern Suffolk-Southwestern Suffolk-Southeastern Suffolk-
Northern Queens-Northern Nassau-Southern Queens-Southern Nassau-
338 AM EST Sat Nov 14 2020

This Hazardous Weather Outlook is for southern Connecticut,
northeastern New Jersey and southeastern New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time that would meet NWS
warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ350-353-355-151100-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-
338 AM EST Sat Nov 14 2020

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for the Atlantic coastal waters.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ330-335-338-340-345-151100-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
338 AM EST Sat Nov 14 2020

...GALE WATCH IN EFFECT FROM SUNDAY MORNING THROUGH LATE SUNDAY
NIGHT...

This Hazardous Weather Outlook is for New York Harbor, Long Island
Sound, and the Long Island bays.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Watch.

Gale force gusts are possible late Sunday afternoon and night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches, warnings, and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 14, 3:35 AM ESTGale WatchOKX12 hr
Nov 14, 4:25 AM ESTCoastal Flood StatementOKXKings, Nassau, Queens, Westchester32 hr
Nov 14, 3:34 PM ESTWind AdvisoryOKXNassau, Suffolk32 hr

Nearby

Gale Warnings in New York, 2020Every gale warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.